RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1987, Volume 41, Issue 3, Pages 313–319 (Mi mz4846)  

This article is cited in 4 scientific papers (total in 4 papers)

Exact constants in the inequalities between norms of functions and their derivatives

N. P. Kuptsov


Full text: PDF file (393 kB)

English version:
Mathematical Notes, 1987, 41:3, 178–182

Bibliographic databases:

UDC: 517.5
Received: 30.09.1985

Citation: N. P. Kuptsov, “Exact constants in the inequalities between norms of functions and their derivatives”, Mat. Zametki, 41:3 (1987), 313–319; Math. Notes, 41:3 (1987), 178–182

Citation in format AMSBIB
\Bibitem{Kup87}
\by N.~P.~Kuptsov
\paper Exact constants in the inequalities between norms of functions and their derivatives
\jour Mat. Zametki
\yr 1987
\vol 41
\issue 3
\pages 313--319
\mathnet{http://mi.mathnet.ru/mz4846}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=893358}
\zmath{https://zbmath.org/?q=an:0655.41021}
\transl
\jour Math. Notes
\yr 1987
\vol 41
\issue 3
\pages 178--182
\crossref{https://doi.org/10.1007/BF01158244}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987L342500004}


Linking options:
  • http://mi.mathnet.ru/eng/mz4846
  • http://mi.mathnet.ru/eng/mz/v41/i3/p313

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Arestov, “Approximation of unbounded operators by bounded operators and related extremal problems”, Russian Math. Surveys, 51:6 (1996), 1093–1126  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. G. A. Kalyabin, “Effective Formulas for Constants in the Stechkin–Gabushin Problem”, Proc. Steklov Inst. Math., 248 (2005), 118–124  mathnet  mathscinet  zmath
    3. G. A. Kalyabin, “Some Problems for Sobolev Spaces on the Half-line”, Proc. Steklov Inst. Math., 255 (2006), 150–158  mathnet  crossref  mathscinet  elib
    4. Aliev, AR, “On the Correct Solvability of the Boundary-Value Problem for One Class Operator-Differential Equations of the Fourth Order with Complex Characteristics”, Boundary Value Problems, 2009, 710386  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:153
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021